Spotting from prometrium?February 18 2012 at 2:07 PM
|Laura (no login)|
I've been taking prometrium now for about 5 days and the pharmacist said it could cause "some spotting." it's really light light brown today (the first day i've had it), but I'm just wondering if anyone's had this or had their Dr tell them about it. I'm worried that if it gets worse I won't know if it's the prometrium or something else. BCPs always made me spot mid-cycle and near the end too.
I never got spotting on Prometrium
|February 18 2012, 4:42 PM |
and I was on it through week 25. In fact, at first, the reason I was put on it was because I was going away at around week 6 and the nurse wanted to make sure we prevented any spotting.
How are you taking it? Orally or vaginally? If vaginally then maybe it's causing some cervical irritation for you??
But it could also just be early PG spotting. I'd give the OB a call.
Are you taking it
|February 18 2012, 9:38 PM |
Vaginally? (or as I like to put it, "up the hooha"?). I took compounded progesterone suppositories, and I had several days of pinkish brown spotting. Not what my heart needed in those first few weeks, but all is okay now.
|February 18 2012, 10:10 PM |
But I only had one episode of what might be considered spotting today, but it was super light. I will call my OB on Monday. Thanks for responding.
keep us posted
|February 18 2012, 11:54 PM |
I am sure every thing is fine, just do an us on Monday to be sure.
|Current Topic - Spotting from prometrium?|